The method of spherical harmonics for the transfer equation
Doklady Akademii Nauk, Tome 267 (1982) no. 5, pp. 1098-1102
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_5_a18,
author = {V. Yu. Plyashkevich},
title = {The method of spherical harmonics for the transfer equation},
journal = {Doklady Akademii Nauk},
pages = {1098--1102},
year = {1982},
volume = {267},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_5_a18/}
}
V. Yu. Plyashkevich. The method of spherical harmonics for the transfer equation. Doklady Akademii Nauk, Tome 267 (1982) no. 5, pp. 1098-1102. http://geodesic.mathdoc.fr/item/DAN_1982_267_5_a18/